# SDR SWIA201024877

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,924 hours, 18,039 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN FROM OUTSIDE.  (FLT 6835)  LUBED SERVICE DOOR OUTER AND INNER HANDLE LINKAGE.
